MathSciNet Relay Station
MathSciNet bibliographic data
MR3450827 60H10 (60H30)
Lin, Yiqing A new existence result for second-order BSDEs with quadratic growth and their applications. Stochastics 88 (2016), no. 1, 128–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement